# SDR ASAA1058249

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 9,878 hours, 3,101 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005425
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 9,883 hours, 3,102 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 1 GEN DRIVE LIGHT IS DARK WITH ENGINES OFF.  LIGHT TEST CHECKS OK.  REPLACED NR 1 ENG IDG IAW AMM 24 11 11, OPS CHECK NORMAL.
